Show ratings & reviews for

1.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

1 People found this comment helpful

Stings and burns

Shared reviews and ratings

? | 55-64 | Female | On medication for less than 1 month | Patient
11/13/2018
Condition: Dilated Pupil
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Had 2 drops each eye and immediately had severe burning and stinging of eyes. Redness of whites of eyes and a headache. A week later the whites of my eyes are still red and bloodshot.

Report this postFill 3Created with Sketch.
acharmedmother | 13-18 | Female | On medication for less than 1 month | Patient
10/9/2017
Condition: Dilated Pupil
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

had a seizure within minutes of getting this put in my eyes

Report this postFill 3Created with Sketch.
John | 25-34 | On medication for less than 1 month | Patient
6/21/2017
Condition: Dilated Pupil
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

It is an great method for dilating the pupil and has no other documented side effects. It is extremely safe and effective.

Report this postFill 3Created with Sketch.
anon | 45-54 | Male | On medication for less than 1 month | Patient
3/13/2015
Condition: Other
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

Stings and burns

Report this postFill 3Created with Sketch.
Worried Mom | 35-44 | Male | On medication for less than 1 month | Caregiver
4/8/2012
Condition: Dilated Pupils Before or After Surgery
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

My son had his pupils dilated with tropicamide and phenylephrine for a post-op exam and went in to a full seizure state within 30 minutes. He did not have this condition before. I tried to warn the nurse because he has a mental condition and was feeling extremely anxious about the exam. Dilating all patients' eyes before examination seemed to be the usual procedure for this surgeon. In my son's case care should have been taken to evaluate his readiness for it. The trauma of having his vision so affected put him in to a severe panic, and that, combined with the possible side effect (seizure) of the drugs,put him in the hospital. Granted, he was not the usual patient, but why have an assembly-line process? I read another review of the use of tropicamide related to seizures. Have other people had this experience?

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More